• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Duloxetine (Cymbalta, Yentreve) dosage

C

CinnamonBreeze

New member
Joined
Jun 9, 2019
Messages
4
Location
Europe
I've had very rough experiences with duloxetine, at some point I felt I was dying. But: apart from the horrible side effects, it immediately improved my depression every time I tried to get on it, but then stopped taking it after 1-2 days due to said problems.

My depression is very impairing so I decided to give it another shot (with my doc's consent), but to up the dosage very slowly (7.5mg, 15mg, 22.5mg, 30mg). I'm currently on 15mg for the third day and side effects are totally bearable. I felt immediate relief from my depression even at 7.5mg. It's working wonders, I'm so glad I decided to proceed this way.

Anyways, after informing my doc about this procedure, he reacted dismissive, saying "this makes no sense". However, given the immense benefits I'm having from this medication, I really don't want to stop it. Given the lack of medical support/advice, I'm unsure as of how to proceed with the dosage. This doc has treated me in unethical ways before, so he is not one whose advice I trust. Not gonna go into details here. I'm scared to increase the dosage too much, as with 30mg I experienced intolerable, enormeous side effects. How high should I go?

My questions:
- When a patient feels substantial relief of their mental disorder the medication is used to treat, wouldn't then the upping of the dosage be stopped for the sake of safety and harm reduction?
- Anyone else here who reacts abnormally to antidepressants?
- And finally: How should I proceed?

Thanks in advance, I really do need some advice.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,809
Location
hiding behind the sofa
I think that if you find 15 mg working for you then stay on that. It’s still a very low dose. You may find in a few months that you need to up it a bit more. I currently take 120mg on a morning and fortunately don’t have any side effects.
You just have to find what works for you without any side effects.
 
C

CinnamonBreeze

New member
Joined
Jun 9, 2019
Messages
4
Location
Europe
I think that if you find 15 mg working for you then stay on that. It’s still a very low dose. You may find in a few months that you need to up it a bit more. I currently take 120mg on a morning and fortunately don’t have any side effects.
You just have to find what works for you without any side effects.
Thanks for your advice. This sounds reasonable to me. Great that you don't have any side effects, I didn't assume this was possible.
 

Similar threads


Top